Differential and Integral Equations

A remark on the continuous dependence on $\phi$ of solutions to $U_T-\Delta\phi(U)=0$

David J. Diller

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 11, Number 3 (1998), 425-438.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367341061

Mathematical Reviews number (MathSciNet)
MR1745548

Zentralblatt MATH identifier
1004.35077

Subjects
Primary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]
Secondary: 35K15: Initial value problems for second-order parabolic equations

Citation

Diller, David J. A remark on the continuous dependence on $\phi$ of solutions to $U_T-\Delta\phi(U)=0$. Differential Integral Equations 11 (1998), no. 3, 425--438. https://projecteuclid.org/euclid.die/1367341061


Export citation